# SDR SWAA042818

- Difficulty date: September 28, 2004
- Submitted: October 5, 2004
- Operation: Air carrier
- Aircraft: N712SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27846
- Aircraft time: 23,133 hours, 14,096 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 61047811
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SPV, FOUND RT OVERWING EMERGENCY EXIT LIGHTS INOP.  REMOVED AND REPLACED OVERWING LIGHT BATTERY PER MM.
